# SDR CA090309010

- Difficulty date: March 5, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 133268
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BRAKE DISCS RECEIVED, DURING RECEIVING INSP WERE FOUND TO BE POORLY MFG WITH JAGGED EDGES AND LOW QUALITY OF MACHINING. THESE BRAKE DISCS WERE REJECTED BY PERIMETER`S QUALITY DEPARTMENT AS THESE DISCS ARE PRONE TO CRACKING IN THE DEFECTIVE AREAS.  DISCS HAVE BEEN RETURNED TO MFG FOR EXCHANGE WITH ACCEPTABLE PARTS.
